Journal of Symbolic Logic 66 (3):1493-1503 (2001)

Authors
Ingo Brigandt
University of Alberta
Abstract
We give an answer to the question as to whether quantifier elimination is possible in some infinite algebraic extensions of Qp (‘infinite p-adic fields’) using a natural language extension. The present paper deals with those infinite p-adic fields which admit only tamely ramified algebraic extensions (so-called tame fields). In the case of tame fields whose residue fields satisfy Kaplansky’s condition of having no extension of p-divisible degree quantifier elimination is possible when the language of valued fields is extended by the power predicates Pn introduced by Macintyre and, for the residue field, further predicates and constants. For tame infinite p-adic fields with algebraically closed residue fields an extension by Pn predicates is sufficient.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695121
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,262
Through your library

References found in this work BETA

On Definable Subsets of P-Adic Fields.Angus MacIntyre - 1976 - Journal of Symbolic Logic 41 (3):605-610.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

0-D-Valued Fields.Nicolas Guzy - 2006 - Journal of Symbolic Logic 71 (2):639 - 660.
Anneaux de Fonctions P-Adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
Quantifier Elimination for Neocompact Sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.

Analytics

Added to PP index
2009-01-28

Total views
46 ( #234,585 of 2,455,626 )

Recent downloads (6 months)
1 ( #449,205 of 2,455,626 )

How can I increase my downloads?

Downloads

My notes